# SDR SWAA041524

- Difficulty date: May 31, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 60,995 hours, 29,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND LT AND RT EMERGENCY EXIT MARKERS WILL NOT ILLUMINATE.  REMOVED AND REPLACED POWER SUPPLY PER MM.
